# SDR SWAA2023040322573

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 30,376 hours, 14,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS @ FWD ENTRY DOOR INOP.<[01] R&R FWD ENTRY DOOR SIDE EMERGENCY LIGHT POWER SUPPLY REF. AMM 33-51-06 OPS CHECKS NORMAL
